# SDR ABXA20160626103

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 100,115 hours, 27,758 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T20022
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORIZONTAL SKIN DAMAGED.   AIRCRAFT WAS GROUNDED.  REPAIRED THE AREA IAW SRM 51-70-10 & REA-8655-62114-MR. RESTORED FINISH IAW AMM 51-21-10.
